# SDR 01FDEA00012

- Difficulty date: January 6, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 731414
- Part serial: 4184B
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

01-002  DURING CLIMBOUT, LANDING GEAR SELECTOR IN OFF POSITION. RED DOORS LIGHT ILLUMINATED, WITH AMBER RT MLG DOOR LIGHT.  REPLACED DOOR ACTUATOR PER B727 MM 32-32-081-4.  LEAK & OPS CK OK. REMOVED GEAR PINS.
